Christopher: Died at 14 after the HPV vaccine

 In Stories

RIP Christoper: Another Gardasil vaccine victim

Last week, the world lost another bright light. On August 14, 2018, Christopher Bunch lost his life at age 14, just three weeks after receiving the HPV vaccine Gardasil.

After receiving the vaccine, Christopher became ill almost right away. After being admitted to the hospital, he was diagnosed with Acute Disseminated Encephalomyelitis (ADEM) — a known side effect of Gardasil. It’s even listed as a reported adverse reaction on the Gardasil vaccine package insert (see photo below).

As the aluminum present in the vaccine moved through Christopher’s body, his brain swelled. Doctors removed part of his skull, but he continued to deteriorate.

Yet most doctors and even the media, reading off of pharmaceutical press releases, claim the vaccine prevents cervical cancer — something Christopher was never at risk of getting.

But, in reality, the vaccine has NEVER been proven to prevent one case of cancer. And many experts argue that the virus is NOT the true cause of cervical cancer.

The stories of severe, even deadly reactions to this vaccine are skyrocketing with more than 55,000 reported to the Vaccine Adverse Event Reporting System (VAERS). More than 400 deaths have been reported.

Why is this vaccine still on the market? If these reports involved a food or child’s toy, there would’ve been a nationwide recall. But because it’s a vaccine, pharmaceutical profits are valued more highly than our children.

What do you think should happen with this vaccine?

The HPV vaccine insert lists encephalomyelitis as a side effect 

3K Shares
Recent Posts

Leave a Comment

Contact Us

Questions about vaccines?? Want good resources? Need support?! Send us an email and we'll get back to you.

Not readable? Change text. captcha txt
0
Close
X